Abstract and Applied Analysis
Volume 4 (1999), Issue 3, Pages 141-152
On the degree theory for densely defined mappings of class
Department of Mathematical Sciences, University of Oulu, P.O. Box 3000, Oulu FIN-90401, Finland
Received 15 May 1999
Copyright © 1999 Juha Berkovits. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We introduce a new construction of topological degree for densely
defined mappings of monotone type. We also study the structure of the classes of mappings involved. Using the basic properties of the degree, we prove some abstract existence results that can be applied to elliptic problems.